Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Have lbp. Feeling bloated and burning sensation in stomach. Should I consult a doctor?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5282 Questions
hi i am 26 years old and for the past week i have been feeling like my stomach is burning? its not really pain but just like it is burning. I am not sure what it is and sometimes i feel like my stomach is bloated as well. i have low blood pressure and apart from that nothing else. will you please be able to explain this and may be advice if i need to see a doctor?
Posted Sat, 9 Mar 2013 in Abdominal Pain
Answered by Dr. Sudhir Kumar 2 hours later

Thank you for posting your query.

Your symptoms are suggestive of acidity (mild gastritis).

As of now, you can take medications such as rabeprozole or omeprazole, which would help in reducing the burning sensations.

Also, you should avoid spicy food. Please avoid fasting and take meals on time.

Avoid excessive stress, as this can increase the acid production in the stomach.

If you get better with these, there is no need to see a doctor. If symptoms continue, you may consult a doctor.

I hope it helps. Please get back if you have any more queries.

Best wishes,
Dr Sudhir Kumar MD DM
Apollo Hospitals, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor